I need yalls opinions my ankles feet and calfs have been swelling up so bad. They get so tight to the point i cant even walk. What should i do ?
I would see your doctor. There may be something else going on and if not at least you can get a water pill or something.
So something is going on with your circulation. Heart is a pump and veins should be returning the fluid back to it. You may be having a high amount of sodium in your diet which will make you retain fluid. You do need to see a doctor but in the mean time you can lay on your bed with your lower extremities above heart level for at least an hour at a time, limit soldium but not fluid. Good luck and let us know how you're doing.
Yes, you need to see the doc as soon as possible. This is not normal and must be evaluated right away.
Definitely. It could be a heart issue, a leg circulation issue, a kidney issue, or many other things. Don't wait too long.
I have to ask, is your A1c still 15%? Retaining water (edema) can occur with high insulin levels or with kidney failure. And if you are still at 15%, I beg you, please work hard to get your blood sugar levels down. I stand ready to help you do that, but only you can decide to make it happen.
Please go to the ER NOW. Hav You had corticone or corticoseroid shot?, prednisone..all of these types of drugs can cause swelling I had that experience due to medications myself., but I am also VERY concernedabout the 15.6 /a1c. that is so dangerously High. I am concerned about kidney failure . What is your blood glucose NOW.? How have your meter readings been? You are so young. Please go see a physician soon. If our legs are so swollen that you cannot walk, then that IS a medical emergency!!GO to the ER!! Praying for your return to health through your increased ability to make good decisions regarding your health. You need to seek help NOW!God Bless,Brunetta
I agree with everyone above, it could be serious and needs to be looked at by a Dr. I often get the swelling in the summer time when its really hot outside. My Dr. gave me a water pill to take when that happens. I dont have a high soduim intake, nor do I have heart problems, they are not sure why other than heat related. But it does need to be treated no matter what the reason.
Join Diabetes community by Diabetes Hands Foundation: TuDiabetes
Joinor Sign In
(Head of Communities, has type 1)
(EsTuDiabetes Community Manager, mother of a child with type 1)
(Head of Experience, has type 1)
(Development Manager, has type 2)
Desiree Johnson (Administrative and Programs Assistant, has type 1)
Brian (bsc) (has type 2)
Gary (has type 2)
David (dns) (type 2)
This site complies with the HONcode standard for trustworthy health information: verify here.
© 2014 A community of people touched by diabetes, run by the Diabetes Hands Foundation.
Contact Us |
Terms of Service
Please check your browser settings or contact your system administrator.